# SDR 2008UALA02214

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N592UA
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 39,857 hours, 14,767 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT BS 1540, FRAME INBOARD FLANGE DENTED AT STR 24R.  REMOVED DAMAGED FABRICATED RPR AND INSTALLED IAW SRM 53-00-07 RPR 5 TABLE II THIS IS A CAT B RPR IN ZONE 1 AND REQUIRES SUPPLEMENTAL VISUAL AND NDT INSPECTIONS STARTING AT 50,000 TOTAL FLIGHT CYCLES AND 12,000FC THERE AFTER PER SRM 53-00-07   
RPR 5 TABLE II. CURRENT PTC= 14,767
